# SDR ASAA0480004

- Difficulty date: January 18, 2004
- Submitted: April 16, 2004
- Operation: Air carrier
- Aircraft: N934AS
- Make and model: Doug DC-9-82
- Aircraft serial: 49235
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Stuck
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEA - DURING PREFLIGHT CHECK, FOUND RIGHT F/O'S SLIDING CLEARVIEW WINDOW WOULD NOT OPEN.  LUBRICATED OPERATING MECHANISM, WINDOW THEN OPERATED PROPERLY.  (M)
